# SDR USAA2009080391976

- Difficulty date: July 31, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 30,147 hours, 10,668 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE277000
- Part serial: 532
- Condition: Low Pressure
- Location: L3 Door
- Part time: 30,147 hours, 10,668 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1532 - SEA - EMERGENCY EGRESS SYSTEM - CIDS CAUTION LIGHT ON.  MAINTENANCE SERVICED L-3 DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-22-00-614-002.  CIDS CAUTION LIGHT CLEARED.
